# SDR JR2R20171218257

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 55,219 hours, 26,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 592083867
- Condition: Cracked
- Location: Frame Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1463 LH, AFT FACE OB, EXTERIOR LOUVER FWD ATTACH CLIP CRACKED. REMOVED AND REPLACED LH ATTACH CLIP AT STA 1463 I.A.W. MD80 SRM 51-30-5
